ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2019.1.27735

Whitney Decomposition, Embedding Theorems, and Interpolation in Weighted Spaces of Analytic Functions

Shamoyan, F. A. , Tasoeva, E. V.
Vladikavkaz Mathematical Journal 2019. Vol. 21. Issue 1.
According to the classical Whitney theorem, each open set on the plane can be decomposed as a union of special squares whose interiors do not intersect. In the paper, using the properties of Whitney squares, a new concept is introduced. For each center \(a_k\) of the Whitney square, there is a point \(a_k^*\in \mathbb{C}\setminus G\) such that the distance to the boundary of the open set \(G\) is between two constants, regardless of \(k\). In particular, a necessary and sufficient condition for a sequence \((z_k)_1^{\infty}\subset G\) under which the operator \(R(f)=(f(z_1),f(z_2),\ldots,f(z_n),\ldots)\) maps generalized Nevanlinna's flat classes in a domain \(G\) of a complex plane in \(l^p.\)
Keywords: Nevanlinna class, interpolation, Witny decomposition, Berman space.
Language: Russian Download the full text  
For citation: Shamoyan, F. A. and Tasoeva, E. V. Whitney Decomposition, Embedding Theorems and Interpolation Questions in Weight Spaces of Analytic Functions, Vladikavkaz Math. J., 2019, vol. 21, no. 1, pp. 62-73 (in Russian). DOI 10.23671/VNC.2019.1.27735
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |